# SDR HEEA060973

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT SERVO CONTROLS LEAKING HYDRAULIC FLUID.
